North Dakota, 2006

Hail in North Dakota, June 15, 2006

June 15, 2006 · NWS BIS · 1 event in 1 county or zone

1 hail, as filed by the National Weather Service.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
1

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before the first event at Jun 15, 2:00 PM CST, 6 hours 26 minutes earlier.

Area forecast discussion, Jun 15, 2:00 PM CST, 6 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
300 PM CDT THU JUN 15 2006

.SHORT TERM...TONIGHT THROUGH SUNDAY NIGHT
A FRONTAL PASSAGE THIS AFTERNOON AND EVENING WILL SET OFF SEVERE
THUNDERSTORMS WITH MUCAPES AOV 4000 J/KG PROGGED BY THE GFS. AT THIS
TIME IT LOOKS LIKE THE ACTIVITY WILL KICK OFF OVER...OR JUST EAST OF
THE BISMARCK AREA. POST FRONTAL SHOWERS OVER THE HIGHER TERRAIN OF
MONTANA MAY LIMP INTO WESTERN NORTH DAKOTA THIS EVENING ALSO.

ON FRIDAY SOUTHWEST FLOW ALOFT WILL STILL BE IN PLACE...WITH ANOTHER
SHORT WAVE OVER CENTRAL NORTH DAKOTA BY 00Z. MUCAPES TO THE EAST OF
BIS ARE PROGGED AT 1200 J/KG SO IT LOOKS LIKE ANOTHER AFTERNOON AND
EVENING EVENT IN OUR EASTERN COUNTIES. ONCE AGAIN A FEW SHOWERS MAY
LIMP ACROSS THE MONTANA BEFORE DYING OUT IN NORTH DAKOTA. BEST
CHANCES WILL BE IN OUR NORTHWEST...NEARER THE UPPER COLD POOL.

ON SATURDAY...I LOOK FOR ANOTHER DIURNAL EVENT (AFTERNOON/EVENING)
AS CONTINUING CYCLONICALLY CURVED UPPER FLOW....UPPER COLD POOLING
AND MUCAPES OF 800-1200 J/KG WILL WORK THEIR MAGIC OVER THE NORTHERN
HALF OF OUR FORECAST AREA.

STRONG RIDGING WILL BRING A DRY SUNDAY.

.LONG TERM...MONDAY THROUGH THURSDAY NIGHT
BY MONDAY NIGHT THE RIDGE WILL SHIFT EAST AND ANOTHER SURFACE LOW
WILL MOVE SLOWLY ACROSS THE STATE BRINGING ANOTHER CHANCE OF TSTMS
WITH IT.  THE FLOW WILL TURN ZONAL BY WEDNESDAY CONTINUING THROUGH
THURSDAY.  TIMING OF SHORT WAVES IN THE FLOW WILL BE DIFFICULT, SO
FOR NOW WILL NOT MENTION PRECIP. TEMPERATURES ON MONDAY COULD PUSH
90 IN THE SOUTH CENTRAL IN THE WARM AIR ADVECTION AHEAD OF THE
SURFACE LOW...BUT TUESDAY THROUGH THURSDAY SHOULD SEE TEMPS NEARER
TO NORMAL.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

RSL/TSW
Hazardous weather outlook, Jun 15, 3:13 AM CST, 17 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
413 AM CDT THU JUN 15 2006

NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-160915-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-
STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
413 AM CDT THU JUN 15 2006 /313 AM MDT THU JUN 15 2006/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

NH

In the hours before

Local storm report, Jun 15, 8:21 PM CST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
921 PM CDT THU JUN 15 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0919 PM     HAIL             8 S NAPOLEON            46.39N 99.77W
06/15/2006  E0.88 INCH       LOGAN              ND   LAW ENFORCEMENT

            STILL OCCURRING

&&

JC

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

1 hail. Local standard time, as filed.

Hail, Rolette

When
June 15, 8:26 PM CST to 8:30 PM CST
Where
Rolette County, 3 mi S of Mylo
Measured
0.75 in hail
Reported by
TRAINED SPOTTER
Coordinates
48.583, -99.600

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in North Dakota in 2006Every state in 2006This day in weather historyWarnings in North Dakota, June 2006

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-10-01. Each event’s entry at NCEI: 5511322.